News  |  Journals  |  Conferences  |  Blogs  |  Articles  |  Forums  |  Twitter   
 

 Headlines:

 
 

Doctors Lounge - Gynecology Answers

"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."

Back to Gynecology Answers List

Forum Name: Gynecology

Question: Morning After pill


 Swoode - Sat Jul 18, 2009 6:45 pm

Alright so i suppose 2 have my period May15th. May 27 i was still late, i had sex, nd he came so i toook the after pill may 28th 7am nd second pill 7pm. @ 12am May29th he did it again...so i take anotha after pill May 30th..period comes 3hrs later. June 15th no period, July 15th no period. took tests, negative. feel uncomfortable. Am i pregnant nd the after pill is affecting my test?
 Debbie Miller, RN - Fri Jul 24, 2009 1:21 pm

User avatar Hello,
The morning after pill or plan B can definitely affect your periods and it can even make you feel a little unwell. The cycle interruption can go on for a few months due to the strong hormones you took. But, it does not affect your pregnancy testing so don't worry about that. I would strongly recommend that you find a birth control method that will work for you before you have sex, rather than after. This emergency contraception is not meant to be a method of birth control for regular use. Your doctor or family planning clinic (including Planned Parenthood) can help you get a pill that you take daily or maybe you can find another method that will work. Condoms are quite reliable when used properly, though nothing is 100% except abstinence.

Best wishes.

|

Check a doctor's response to similar questions

 

advertisement.gif (61x7 -- 0 bytes)
 

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

 
     

 advertisement.gif (61x7 -- 0 bytes)

 

 

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us

 
Copyright © 2001-2010
Doctors Lounge.
All rights reserved.

Medical Reference:
Diseases | Symptoms
Drugs | Labs | Procedures
Software | Tutorials

Advertising
Links | Humor
Forum Archive
CME Articles

Privacy Statement
Terms & Conditions
Editorial Board
About us | Email

We subscribe to the HONcode principles of the HON Foundation. Click to verify.We subscribe to the HONcode principles.
Verify here